# SDR ASAA0752128

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,418 hours, 759 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 343A280123
- Condition: Unknown
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP LEFT CENTER TANK -LOW PRESS- LIGHT DOES NOT EXTINGUISH WITH PUMP ON & CENTER FUEL JUST OVER 1000 LBS.  UNABLE TO VERIFY DISCREPANCY.  PASSES ALL TESTS PER FIM.
